# SDR CA021127003

- Difficulty date: November 24, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 3,511 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Sensor
- Condition: Malfunctioned
- Location: Hyd System
- Component: Pressure Switch, Hydraelect, 9738114304
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

(CAN) PILOT RETRACTED THE LANDING GEAR, AND NOTICED THAT THE HYDRAULIC CAUTION LIGHT CAME ON SHORTLY AFTER THE GEAR HAD FINISHED MOVING. THE HYDRAULIC CIRCUIT BREAKER WAS PULLED, AND RESET ON THE DECENT FOR LANDING. THE CAUTION LIGHT REMAINED ON UNTIL THE AIR CRAFT'S POWER WAS TURNED OFF.  WHEN THE POWER WAS TURNED ON AGAIN, THE LIGHT DID NOT RETURN. A VISUAL INSPECTION FOR LEAKS, FLUID LEVEL, AND N2 CHARGE WERE PERFORMED WITH NO DEFECTS BEING NOTED. THE SYSTEM PRESSURE SWITCH WAS REPLACED, AND A FUNCTIONAL TEST OF THE LANDING GEAR SYSTEM COMPLETED. NO PROBLEMS HAVE REOCCURRED SINCE THE SWITCH WAS REPLACED.
